# SDR CA061102005

- Difficulty date: November 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft time: 7,341 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: K6600013
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN FIREWALL ASSEMBLY WHILE DOING SB 217. (TC# 20061102005)
